# SDR UF6A990546

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855AW
- Make and model: Bag ATP
- Aircraft serial: 2029
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 2077001
- Condition: Out Of Adjust
- Location: Bs 289
- Part time: 8,156 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5706 - REQUEST INSPECTION OF EVACUATION SLIDE ON THE AFT PASSENGER DOOR.  MAINTENANCE FOUND SLIDE MISALIGN AND CATCHING ON DOOR.  SLIDE WAS REMOVED AND REPLACED.  (M)
